# SDR FDKA2009071700155

- Difficulty date: July 17, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N846MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145507
- Aircraft time: 16,493 hours, 15,643 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6201 SYR.  GALLEY WALL EXIT LOCATOR WILL NOT ILLUMINATE.  RESECURED LOOSE LIGHT CONNECTOR.  OPS GOOD.
